Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    christo is offline New Member
    Join Date
    May 2003

    cycle help PLEASE !

    My last cycle of sus and d-bol caused gyno. The gyno is almost gone but i still have little lumps under my nipples. I am going to wait another 4 weeks before i start my next cycle. This is the cycle I was thinking about:

    week 1: sus 250mgs, d-bol 20mg/day, 100mg Deca
    week 2: sus 250mgs, d-bol 25mg/day, 200mg Deca
    week 3: sus 250mgs, d-bol 30mg/day, 300mg Deca
    week 4: sus 500mgs, d-bol 25mg/day, 400mg Deca
    week 5: sus 500mgs, d-bol 20mg/day, 400mg Deca
    week 6: sus 250mgs, 300mg Deca
    week 7: sus 250mgs, 200mg Deca
    week 8: sus 250mgs, 100mg Deca
    week 9: 7000iu HCG
    week 10: 7000iu HCG
    week 11: 7000iu HCG
    week 12: clomid 50mgs/day
    week 13: clomid 50mgs/day, 2 squirts a day of liguid clen
    week 14: clomid 50mgs/day, 2 squirts a day of liguid clen

    I was thinking of throwing in Nolv in weeks 3-8 at 20mgs/day.
    Can I throw some more HCG in the middle of my cycle also to get my natural test going again? maybe weeks for and 5 at 5000iu/week?

    You think I my gyno will flare up again even with the consumption of nolv throughout weeks 3-8 ??

    I am assuming that I got the gyno from the d-bol in my last cycle.

    So should I drop the d-bol for this cycle ?

    Any other cycle suggestions would be great also.


  2. #2
    poppapump58's Avatar
    poppapump58 is offline Registered User
    Join Date
    Sep 2001
    The city where dreams are
    if your prone to gyno, nolvadex might help during your cycle but when you get off your cycle it could come back. i would invest in some arimidex instead of nolvadex. if your prone to gyno, which you are, i would take every caution necessary so it doesnt come back.

  3. #3
    motoxxxguy's Avatar
    motoxxxguy is offline Anabolic Member
    Join Date
    Jan 2003
    I have three questions for you...
    1) Why would you assume that the d-bol caused the gyno in your last cycle?
    2) Why would you want to pyramid the doses in this cycle?
    3) What were the doses you used in you last cycle?

    Also, I would skip the HCG in this cycle as it won't be neccesary, but it won't hurt if you already have it. Using it in the middle of your cycle will not start your natty test back up if you are still shooting exogeneous test. The Nolvadex I would just keep on hand in case your gyno symptoms come back. And yes, I would keep the d-bol for a jumpstart, or use prop instead if you are concerned about the d-bol causing your gyno.

  4. #4
    christo is offline New Member
    Join Date
    May 2003
    I was told by many people that they got the gyno from d-bol. Everybody that I spoke with said that d-bol was most likely the culprit.

    I am assuming that you don't pyramid your cycles. I have heard of people doing both. I just wanted to introduce my system with the AS then hit it harder as the weeks go on. Then slowly taper off with the doses.

    My last cycle went from 250mgs/week to 750mgs/week then back down to 250mgs/week for 8 weeks. Along with 15mgs/day of d-bol up to 25mgs/day and back down for 7 weeks. Then I hit nolva and clomid.

  5. #5
    Madmax's Avatar
    Madmax is offline Senior Member
    Join Date
    Nov 2002
    boom town
    bro, that cycle is messed up, you need to change your test to a single ester and not pyramid, you also dont need 7000 iu of hcg for 3 weeks, if anything thats gonna cause major problems...sust needs to be shot eod, so unless your running 750 + then your not using it properly...and theres no need for hcg in that cycle...Madmax

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts